Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suffering with constipation, nausea, stressed, anemic. Help?

Hi doc Iv been suffering wid constipation wake up nausea s everyday I work in a pharmacy not sure hw much more meds I av 2 take through out da years I ve reached a lot of stress levels so I ve smokin atleast 2 a day now which I m workin on givin it up pls help as I m desperate iv also lost much weight I m anaemic ps I m on da pill minerva as well
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

First of all, when you are stressed out, kindly try to find a way out of it rather than indulging in smoking.
And it is appreciable that you are working on giving up this habit.

Causes of Constipation include:
1. Functional cause- due to decreased gastric motility
2. Irritable bowel syndrome- constipation predominant type.
3. Less consumption of fiber rich foods
4. Less fluid intake
5. Prolonged use of certain medications.
6. Hormonal & Metabolic causes, etc.

Though symptomatic relief can be obtained by intake of Laxatives, their regular use is not advised due to the risk of dependance & other unwanted side effects.
However, as long as the underlying cause is not treated, symptoms will keep recurring.

So, kindly consult a Gastroenterologist & get a proper physical examination done.
Investigations like Ultrasound scan of abdomen, Colonoscopy & contrast studies will be helpful to rule out any pathology in the Gastrointestinal tract.

There is no need to worry, you will be fine.
Till then, take healthy nutritious diet rich in vegetables & fruits, exercise regularly and keep away stress.

Wishing a good health.
Take care.
Answered: Tue, 25 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor